

AMERICAN FESTIVAL NASCAR

08-09-10 OCTOBER 2021

Supplementary Regulations

Art 1 – Definition

This meeting is held under the FIA International Sporting Code and its appendices, the RACB National Sporting Code, the Sporting Regulations of the 2021 Championships concerned and the present Supplementary Regulations. Modifications, amendments and/or changes to the present Supplementary Regulations will only be announced by means of dated and numbered Bulletins. The Regulations 2021 are mentioned on the website of the parent ASNs:

- Nascar Whelen Euro Series: <u>www.euronascar.com</u>
- Belcar Endurance Championship: <u>www.racb.com</u>
- Belcar Historic Cup: <u>www.racb.com</u>

These supplementary regulations are part of the Series regulations, during the Event 'American Festival Nascar' at 'Circuit Zolder', 08-09-10 October 2021.

The final text of these Supplementary Regulations shall be the English version which will be used should any dispute arise as to their interpretation. Headings in this document are for ease of reference only and do not form part of these Supplementary Regulations.

Art 2 – Event

Name Event: Track:	American Festival Nascar Circuit Zolder
Date Event:	08-09-10 October 2021
Series:	Series 1: Nascar Whelen Euro Series Series 2: Belcar Endurance Championship Series 3: Belcar Historic Cup
Organisor of the Meeting:	VZW Terlamen Terlaemen 30 3550 Heusden-Zolder Belgium

Art 3 – Officials

Pascal Vanhullebusch	Lic. RACB 2681
Lucia Gallucci	Lic. RACB 1559
Stany Janssen	Lic. RACB 1749
Erik Beuls	Lic. RACB 2754
Eric Verbruggen	Lic. RACB 2901
Jos De Moor	Lic. RACB 0740
Marcel Lambrechts	Lic. KNAF 16387
	Lucia Gallucci Stany Janssen Erik Beuls Eric Verbruggen Jos De Moor

Art 4 – Series specific information

Series 1 – Nascar Whelen Euro Series : see Appendix 1

Series 2 – Belcar Endurance Championship: see Appendix 2

Series 2 – Belcar Historic Cup: see Appendix 3



Art 5 – Locations

Track entry: Track exit: Official Notice Board: After Turn 1 At the entrance of Turn 15 Paddock – Chequered stairs – at the entrance of Race Control Center

See also Appendix of the concerned series

Art 6 – Entry: closing date and acceptance

The closing date for entries is fixed at 08:00 of the first day of the meeting. The fee required (see entry form and/or confirmation of participating) has to be paid before the event (an entry not accompanied by the fee shall be null and void).

Art 7 – Driver's Briefing

A briefing will be held as specified in the series appendix. Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of $250 \in$ will be charged for non-presence at the briefing(s).

Art 8 – Details of the Circuit

- location and how to get there:

Brussels: 75km - +/- 60 minutes (Brussels National Airport – Zaventem – Belgium) Eindhoven: 75km - +/- 60 minutes (Eindhoven Airport – Eindhoven – The Netherlands) Liège: 65km - +/- 45 minutes (Liège Airport – Bierset – Belgium) Maastricht: 50km - +/- 35 minutes (Maastricht Aachen Airport – Maastricht – The Netherlands)

- length of one lap: 4.000 m

- direction: clockwise

Art 9 – Insurance for the meeting

The Organiser has subscribed an insurance following the instruction of the law. The insurance policy can be consulted at the race secretariat.

Art 10 – Other

Advertising has to be in compliance with the FIA International Sporting Code, Art. 10.6. In Belgium, advertising for tobacco products and not-recognized & not-registered betting companies is prohibited.

Visa RACB Sport: C-Z-AMFN-035 (06/10/2021)



Appendix 1



Nascar Whelen Euro Series

Officials

Race Director EuroNascar PRO&2: Deputy Race Director: Competitor Relations Officer: Series Technical Delegate: Philippe Godet David Engelen Anne Galpin Victor Houbart Lic. RACB 2411 Lic. RACB 3672 Lic. FFSA 215264 Lic. RACB 2599

Stewards:		
Chairman:	Dean Grbac	Lic. HAKS 0496
Members:	Jan Dhondt	Lic. RACB 2385
	Francy Rys	Lic. RACB 0375
Stewards Office:	Race Control Center – in	ternal line nº 856

Administrative Checks:

Minimum Licence Level:	
Timing:	
Place:	

Practice 2 EuroNascar 2:

Qualifying EuroNascar 2:

Qualifying EuroNascar PRO:

VZW TERLAMEN | Terlaemen 30 | B-3550 Heusden-Zolder | T + 32 11 85 88 88

BNP Paribas Fortis | IBAN: BE84 0018 8149 5559 | BIC: GEBABEBB info@circuit-zolder.be | **www.circuit-zolder.be** | BTW: BE 0412 112 715

International Circuit D Friday 08/10/2021 – From 11:00-11:45 Race Control Center

Friday 08/10/2021 : 17:15-17:45 (30 minutes)

Saturday 09/10/2021 : 10:00-10:30 (30 minutes)

Saturday 09/10/2021 : 10:40-11:10 (30 minutes)

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at the Administrative checks.

Scrutineering: Pre-Scrutineering:			
Timing: Friday 08/10/2021 – From 08:30-12:30			
Place:	Boxes		
Scrutineering Bay:			
Place:	Paddock of the series - boxes		
Parc Fermé:			
Place: TBC			
Briefing: Timing: Place:	Friday 08/10/2021 – At 11:45 Briefing room Race Control Center, paddock zone 2, purple stairs		
Track Time:			
Practice 1 EuroNascar PRO:	Friday 08/10/2021 : 14:05-14:35 (30 minutes)		
Practice 1 EuroNascar 2:	Friday 08/10/2021 : 14:45-15:15 (30 minutes)		
 Practice 2 EuroNascar PRO: 	Friday 08/10/2021 : 16:35-17:05 (30 minutes)		



- Race 1 EuroNascar PRO: Saturday 09/10/2021 : 14:25-15:05 (18 laps)
- Race 1 EuroNascar 2:
- Warm up EuroNascar PRO&2:
- Saturday 09/10/2021 : 17:10-17:45 (15 laps) Sunday 10/10/2021 : 10:05-10:15 (10 minutes)
- Race 2 EuroNascar 2:
- Sunday 10/10/2021 : 11:20-11:55 (15 laps)
- Race 2 EuroNascar PRO: Sunday 10/10/2021 : 16:20-17:00 (18 laps)

Protest & Appeal Fee:

•

Protest Fee: € 700,-National Appeal Fee: € 3.300,-International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.



Appendix 2



Belcar Endurance Championship

David Engelen

Raf Roggen

Chris Goeman

Pascal Vanhullebusch

Officials

Race Director: Deputy Race Director: Competitor Relations Officer: Series Technical Delegate:

Stewards:

Chairman: Members:

Place:

Trainee: Stewards Office:

Administrative Checks:

Minimum Licence Level: Timing: Leo SuetensLic. RACB 0405Peter GeensLic. RACB 3116Francy RysLic. RACB 0375Bob WillemsLic. RACB 4081Race Control Center – internal line n° 856

Lic. RACB 2681

Lic. RACB 3672

Lic. RACB 3715

Lic. RACB 3097

National C Circuit Friday 08/10/2021 – From 15:00-18:00 Saturday 09/10/2021 – From 08:00-08:45 Race Control Center

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at the Administrative checks.

Scrutineering:	
Pre-Scrutineering:	
Timing:	Friday 08/10/2021 – From 15:00-18:00
Place:	
Scrutineering Bay: Place:	Paddock of the series - boxes
Place. Parc Fermé:	Paddock of the series - boxes
Place:	ТВС
nace.	The
Briefing:	
Timing:	Saturday 09/10/2021 – At 08:00
Place:	Briefing room Race Control Center, paddock zone 2, purple
	stairs
Track Time:	
Free Practice :	Saturday 09/10/2021 : 09:05-09:50 (45 minutes)
 Qualifying : 	Saturday 09/10/2021 : 15:50-16:50 (60 minutes)

• Race: Sunday 10/10/2021 : 12:30-15:30 (180 minutes)



Protest & Appeal Fee:

Protest Fee: € 500,-National Appeal Fee: € 2.000,-International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Noise regulations: no noise limitation Qualifying minima: see art. 24.5 Sporting Regulations Belcar Endurance Championship Race classification : minimum 50% of the winner laps, chequered flag not needed



Appendix 3



Belcar Historic Cup

Philippe Godet

David Engelen

Leo Suetens

Peter Geens

Francy Rys

Pascal Vanhullebusch

Officials Race Director: Deputy Race Director:

Stewards:

Chairman: Members:

Trainee: Stewards Office:

Administrative Checks:

Minimum Licence Level: Timing: Bob Willems Race Control Center – internal line n° 863 National Historic Circuit Friday 08/10/2021 – From 15:00-18:00

Saturday 09/10/2021 - From 08:00-10:15

Lic. RACB 2411

Lic. RACB 2681

Lic. RACB 3672

Lic. RACB 0405

Lic. RACB 3116

Lic. RACB 0375

Place:

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at the Administrative checks.

Race Control Center

Scrutineering:

Pre-Scrutineering: Timing:

Place: Scrutineering Bay: Place: Parc Fermé: Place:

Briefing:

Timing: Place: Friday 08/10/2021 – From 15:00-18:00 Saturday 09/10/2021 – From 08:00-10:15 Paddock of the series

Paddock of the series

TBC

Saturday 09/10/2021 – At 10:00 - online Virtual or prior by mail

Track Time:

- Qualifying Session: Saturday 09/10/2021 : 11:20-11:50 (30 minutes)
- Race 1: Saturday 09/10/2021 : 15:20-15:50 (30 minutes)
- Race 2: Sunday 10/10/2021 : 10:30-11:00 (30 minutes)



Protest & Appeal Fee:

Protest Fee: € 500,-National Appeal Fee: € 2.000,-International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Qualifying minima: 130% of the best qualifying time

Race classification : minimum 50% of the winner laps, chequered flag needed

Cars on track : races will be with rolling start, the number of cars authorized on track during the race will be 57 with the cars qualified from places 48 to 57 starting from the pitlane. The Race Director will explain the procedure in the briefing notes.



AMERICAN FESTIVAL NASCAR CIRCUIT ZOLDER 08-09-10 October 2021 TIMETABLE (V5 as per 04.10.2021)

Nascar Whelen Euro Series

Belcar Endurance Championship Belcar Historic Cup

FRIDAY 08 October 2021

Administration (Race Control Center) & Scrutineering (paddock of the series)

08:30 - 12:30	Scrutineering – Nascar Whelen Euro Series
11:00 - 11:45	Drivers Registration Signing
15:00 - 18:00	Belcar Endurance Championship & Belcar Historic Cup

Briefing (briefingroom Race Control Center, 1st floor - purple stairs)11:45 - 12:15Nascar Whelen Euro Series (drivers, managers, spotters)

Practices

14:05 - 14:35	EuroNASCAR PRO	Practice 1	(30')
14:45 - 15:15	EuroNASCAR 2	Practice 1	(30′)
15:25 - 16:25	Belcar Endurance Championship	Free Testing	(60')
16:35 - 17:05	EuroNASCAR PRO	Practice 2	(30')
17:15 - 17:45	EuroNASCAR 2	Practice 2	(30')

Motorsilence: before 14:00 and after 18:00

SATURDAY 09 October 2021

Administration (Race Control Center) & Scrutineering (paddock of the series)08:00 - 08:45Belcar Endurance Championship08:00 - 10:15Belcar Historic Cup				
Briefing (briefingroom F	ace Control Center, 1 st floor - purple stairs)	l i i i i i i i i i i i i i i i i i i i		
08:00	Belcar Endurance Championship			
10:00	Belcar Historic Cup – online			
Practices / Races				
09:05 - 09:50	Belcar Endurance Championship	Free Practice	(45')	
10:00 - 10:30	EuroNASCAR PRO	Qualifying	(30')	
10:40 - 11:10	EuroNASCAR 2	Qualifying	(30')	
11:20 - 11:50	Belcar Historic Cup	Qualifying	(30')	
13:50 - 14:10	Gridwalk		(20')	
14:25 - 15:05	EuroNASCAR PRO	Race 1	(18 laps)	
15:20 - 15:50	Belcar Historic Cup	Race 1	(30')	
15:55 - 16:55	Belcar Endurance Championship	Qualifying	(60')	
17:10 - 17:45	EuroNASCAR2	Race 1	(15 laps)	



Motorsilence: before 09:00, between 12:00-13:00, after 18:00.

SUNDAY 10 October 2021

Practices / Races			
09:00 - 09:45	Pitwalk		(45')
10:05 - 10:15	EuroNASCAR PRO & 2	Warm up	(10')
10:30 - 11:00	Belcar Historic Cup	Race 2	(30')
11:20 - 11:55	EuroNASCAR 2	Race 2	(15 laps)
12:00 - 12:10	Help Brandwonden Kids	Demo	(1/2 laps)
12:30 - 15:30	Belcar Endurance Championship	Race	(180')
15:50 - 16:05	Gridwalk		(15′)
16:20 - 17:00	EuroNASCAR PRO	Race 2	(18 laps)
17:15 - 17:45	ТВА		

Motorsilence: before 10:00, after 18:00.

Date	Welcome Center	Installation	Race secretariat	Control Tower
06/10/2021		14:00 - 20:00		08:30 - 20:00
07/10/2021	08:00 - 18:00	08:00 - 18:30		08:00 - 19:00
08/10/2021	08:30 - 16:00	08:30 - 16:30	08:30 - 19:00	08:30 - 19:00
09/10/2021	07:30 - 14:00		08:00 - 19:00	08:00 - 19:00
10/10/2021	08:30 - 14:00		08:30 - 19:00	09:00 - 19:00